MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported that the surgeon used 2994 on vaginal cusp, after closing with v-lock and 2 weeks post-op patient came back fine following a laproscopictotal hysterectomy procedure.On week 3 there was bleeding found and one side of the cusp was dehisced.

Common Device Name
SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key18737535
Report Number3008478369-2024-00007
Device Sequence Number7229379
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown